# SDR SWAA950063

- Difficulty date: January 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N92SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22964
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Battery
- Part number: 6040681
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND FORWARD SERVICE AND FORWARD ENTRY DOOR EMERGENCY LIGHTS INOP.  REPLACED BATTERY PACK AND CHARGER PER BOEING MM.
